# SDR ASAA202001281990

- Difficulty date: January 8, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 50,395 hours, 15,180 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nut Plate
- Condition: Corroded
- Location: Lt Accous Panel
- Part time: 35,075 hours, 10,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET AND FAN BLADES-DETAILED INSP FOUND 17 EACH NUTPLATES HAVE CORROSION UNDER THEM ON O/B FAN FRAME CASE AT AFT ACOUSTICAL PANEL LOCATION.    GROUNDED - YES.  CONTINUE IN-SERVICE OF 50 CYCLES, NO CRACKS IN ALL NUTPLATES FOUND IAW AMM 72-23-05-700-801-F00 2,F,(H),2. REPAIR MUST BE DONE IN 50 CYCLES. REMOVED AND REPLACED NR 1 ENGINE.
